# SDR CALA0800021

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 68,580 hours, 31,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6948948501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CENTER OF STRINGER HAT SECTION STR 29RT APPROX STA 350 JUST BELOW FORWARDS OUTFLOW VALVE DUCT.  REMOVED AND REINSTALLED STR CLIP AND SHIMS PER SRM 51-40-02.  PICKER UP HOLES IN STR CAP REF 51-40-02.  APPLIED EDGE SEAL REF AMM 51-31-00 APPLIED C.I.C. REF 51-20-01.
